PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication is comparable to Tylenol Extra Strength. These coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.
Pain reliever and fever reducer
Does not contain aspirin
Item 40800: 125 packets of 2 tablets
Item 90016: 50 packets of 2 tablets
Active Ingredient: Acetaminophen 500 mg
All orders are shipped via ground except for certain larger orders, ambulance cots, etc. which ship via commercial trucking service.
When shipping ground you can expect the following transit days to your location. Please note: The transit days are based on business days.